# SDR AALA2019102859019

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 59,627 hours, 22,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO MCO ON ACCOUNT OF REPORTED BURNT ODOR IN CABIN. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED INSPECTION OF AIRCRAFT IAW JOB CARD 26L00021001. CLEANED EXCESSIVE LUBRICANT FROM HEAT EXCHANGER DUCTING. ACCOMPLISHED DECON OF ESC WITH APU IAW AMM 21-00-00-615-002, NO ODOR NOTED.
